# SDR ASOA20130903162

- Difficulty date: September 3, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 30,443 hours, 16,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744413
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT,  CREW REPORTED THE EMERGENCY EXIT SIGN IN FRONT OF ROW 3B TO BE INOPERATIVE.  MX R & R THE SIGN.
